# SDR ASAA1149567

- Difficulty date: April 3, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65458078
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CUTOUT INTERCOSTAL WEB HAS A CRACK AT THE INBOARD BEND RADIUS BS 277 STR 13R.  REMOVED WEB FABRICATED REPLACEMENT PART AND INSTALLED IAW ASA EA 400 53EA 05318 AND AAR 14349.
